# SDR 04057

- Difficulty date: October 27, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 87,497 hours, 22,325 cycles
- Engine: Pwa JT9D7A
- Engine time: 80,393 hours, 17,787 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED IN FLT AT FL26,600 FT.   EPR DECREASED AND EGT INCREASED.  RETARDED THRUST LEVER, EGT DECREASED, PEAK EGT 895 DEGREES.  PERFORMED ENGINE STALL INFLT CHECK.  PERFORMED RAPID RESTART CHECK.  N1 RPM DID NOT INCREASE AFTER RESTART WITH THRUST LEVER.  PERFORMED IN FLT ENG. FAILURE/SHUTDOWN QRH-67.
